# SDR DALA2025012800659

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 10,975 hours, 1,255 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Faulted
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 4R LAV O2 PANEL DOES NOT LATCH CLOSED. CORRECTIVE ACTION: R/R 02 CONTAINER IN 4R LAV. CHKS GOOD. REF A330 AMM 35-21. (6880028)
